# SDR SWIA2021062859144

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-409 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT RBL9 HAS MULTIPLE LOCATIONS OF CORROSION FROM FS349 TO FS409 APPROX. (MARKED)     (C-CHECK RO 6/22/2021)    REMOVED DAMAGED SEAT TRACK AT RBL9 BETWEEN FS349- FS409/ INSTALLED NEW TRACK REF CRJ-900 AMM 53-00-49-400-801-A07 / ORDERED NEW TRACK P/N: SH670-32159-1, ORDERED NEW HARDWARE AS REQUIRED FOR INSTALLATION / USED CALIBRATED TOOL TUC8619 CAL DUE DATE: 31-OCT-21
